| Model Number |
6021-0335 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported by the patient 's attorney that allegedly the patient underwent left total hip arthroplasty on (b)(6) 2007 and was implanted with a 36 mm +5 lfit anatomic v40 femoral head and an accolade tmzf hip stem.The patient was revised on (b)(6) 2021 due to head disassociation.